# SDR DALA2025042103098

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 40,252 hours, 5,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DOOR 2L "CHECK DOOR PRESSURE" LIGHT ILLUMINATED DURING TAXI IN. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6878259)
